# SDR QXEA200700362

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 22,154 hours, 31,447 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Condition: Malfunctioned
- Location: Prop Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 203, NR 1 PROP SHOWED NR 2 LIGHT WAS STUCK ON DURING FLIGHT WITH NR 2 PROP TIMER AT -10 BELOW.  LT VAR AC B PHASE INDICATED .28 LOAD WHILE LIGHT WAS STUCK ON.  LIGHT WENT OUT AND B PHASE RETURNED TO NORMAL.  MAINTENANCE REPLACED PROP DEICE RELAY 3061-K1 AND K3.  PERFORMED FUNCTIONAL TEST OF PROP DEICE IAW Q200 AMM 30-60-00-720-801.  FUNCTION TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
